MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG, PNEUMO SURE XL HG FLW INSUFFLATOR; Insufflator, Laparoscopic

Stryker Endoscopy-San Jose PKG, PNEUMO SURE XL HG FLW INSUFFLATOR; Insufflator, Laparoscopic
Catalog Number 0620040610
Medical Device Problem Codes Decrease in Pressure (1490); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device turned off 4 times during a case, no case delays/patient involvement.Therefore, there was loss of insufflation.

Brand Name
PKG, PNEUMO SURE XL HG FLW INSUFFLATOR
Common Device Name
Insufflator, Laparoscopic
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25335793
Report Number0002936485-2026-00347
Device Sequence Number9954365
Product Code HIF
UDI-Device Identifier07613327063295
UDI-Public07613327063295
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620040610
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown